Translator Disclaimer
October 2019 Truncated Euler-Carlitz numbers
Takao KOMATSU, Vichian LAOHAKOSOL, Pinthira TANGSUPPHATHAWAT
Hokkaido Math. J. 48(3): 569-588 (October 2019). DOI: 10.14492/hokmj/1573722018

Abstract

In this paper, we introduce the truncated Euler-Carlitz numbers as analogues of hypergeometric Euler numbers. In a special case, Euler-Carlitz numbers are defined, which is an analogue of the classical Euler numbers. We give several interesting properties for these numbers. We also show some determinant expressions of Euler-Carlitz numbers.

Citation

Download Citation

Takao KOMATSU. Vichian LAOHAKOSOL. Pinthira TANGSUPPHATHAWAT. "Truncated Euler-Carlitz numbers." Hokkaido Math. J. 48 (3) 569 - 588, October 2019. https://doi.org/10.14492/hokmj/1573722018

Information

Published: October 2019
First available in Project Euclid: 14 November 2019

zbMATH: 07145330
MathSciNet: MR4031252
Digital Object Identifier: 10.14492/hokmj/1573722018

Subjects:
Primary: 11R58
Secondary: 05A15, 05A19, 11B37, 11B68, 11B75, 11T55

Rights: Copyright © 2019 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 3 • October 2019
Back to Top